# SDR ASAA2022021037416

- Difficulty date: February 10, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 49,566 hours, 14,716 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442653
- Part serial: BECW5052
- Condition: Faulty
- Location: #2 Engine
- Part time: 50,406 hours, 16,318 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENGINE FAILED TO START. N1 ROSE TO ABOUT 12% AND THEN DECREASED. THE ALERT BOX AROUND EGT GAUGE FLASHED AND WE ABORTED THE START. GROUNDED - YES. PERFORMED B737-800 FIM 80-05 TASK 806 - FOLLOWS FIM FAULT ISOLATED DOWN TO " REPLACE HMU". FUEL PUMP & HMU REPLACED ON W/O 1901043 REF LP 60285718. ALT DEACTIVATIN PROC REVERSED. (5 MIG 51A'S REMOVED).
